# SDR PCAA0203037

- Difficulty date: March 19, 2002
- Submitted: March 20, 2002
- Operation: Air carrier
- Aircraft: N836EX
- Make and model: Dhav DHC8102
- Aircraft serial: 297
- Aircraft time: 25,823 hours, 29,019 cycles
- System (JASC): 2770 · Gust Lock Damper System
- Part: Spring
- Part number: 82740037101
- Part serial: NA
- Condition: Broken
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHL-FLIGHT#3631. CREW REPORTED THAT THE GUST LOCK STICKS GOING ON OR OFF. MAINTENANCE REPLACED THE GUST LOCK SPRINGS IN ACCORDANCE WITH THE DEHAVILLAND MAINTENANC EMANUAL 27-70. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
